# SDR NWAA093756316

- Difficulty date: October 30, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N676NW
- Make and model: Boeing 747451
- Aircraft serial: 33002
- Aircraft time: 34,445 hours, 4,414 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND LEFT MOST FORWARD OVERWING EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REPLACED THE POWER SUPPLY.  SYSTEM TESTED OKAY.
